# SDR USAA2010122093203

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 35,055 hours, 19,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT - AFT LED FLASHLIGHTS WERE INOPERATIVE.  R & R AFT LT AND RT FLASHLIGHT BATTERIES.  OPS CHECK WAS GOOD.
